# SDR FDEA202103130635

- Difficulty date: March 13, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 80,810 hours, 31,586 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: R1 Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT, HINGE BOX, INBOARD WEB IS CRACKED  REMOVED, FABRICATED AND INSTALLED NEW WEB IAW BOEING DWG 141N8415 AND DWG   141N8441
